# SDR AWXA200500078

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 20,379 hours, 7,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1138
- Condition: Discharged
- Location: Zone 241
- Part time: 23,294 hours, 8,922 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EEL - DURING 8-DAY CHECK FOUND BOTH THE LT AND RT OVERWING EMERGENCY POWER SUPPLY UNITS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH LT AND RT OVERWING EMERGENCY POWER SUPPLY UNITS, OPERATIONAL TEST WAS GOOD.  PART NAME; EPSU, MFG; DIEHL GMBH, P/N; 3214-54-10, S/N; 2958, TT; 13214, TC; 5249, TSR; 8.
